# SDR HEEA0014511

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911NC
- Make and model: Bolkms BK117A3
- Aircraft serial: 7026
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Light
- Part number: 1179405403
- Condition: Inoperative
- Location: Fuel Qty Ind
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTRUMENT LIGHT IS INOPERATIVE.
